# SDR GLBA20110822J

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 32,148 hours, 38,086 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THERE IS A FUEL LEAK FROM THE HIGH PRESSURE FUEL PUMP DRAIN ON THE LEFT ENGINE.  MX REPLACED THE LEFT HIGH PRESSURE FUEL PUMP IAW 73-10-02 AND THE FCU IAW TC. 1900-7320.00, OK FOR SERVICE.
